# SDR ABXA070058

- Difficulty date: February 13, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 46,285 hours, 38,578 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T3380244
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AT FASTENER HOLES LEFT AND RIGHT ON ANGLE INSIDE OF STRUT LOOKING UP THROUGH LIGHTNING HOLE ON AFT END. REMOVED AND REPLACED CRACKED ANGLE IAW B767 SRM 51-40.
